Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes breathing difficulty and heart burn sensations while on Hydroxycut?

Answered by
Dr.
Dr. Raju A.T

General & Family Physician

Practicing since :2008

Answered : 4017 Questions

default
Posted on Mon, 22 Aug 2016 in Medicines and Side Effects
Question: Hello I take hydroxycut hardcore 1pill × 1day I took 2 days I stoped to take this because I can t breath I feel like a hearth burn I don t knownhowncan ido
doctor
Answered by Dr. Raju A.T 4 hours later
Brief Answer:
It is common

Detailed Answer:
Hi,

Thanks for your query.

Yes, Hydroxycut hardcore contain caffeine and adrenaline analogues which do produce such symptoms.

Increased heart rate, palpitation, increased urination are commonest and more pronounced amongst the effects.

Need not worry, these are appreciated more during the initial days of consumption and get habituated on subsequent dosing.

You can stop it now if you want as you haven't taken it for long. It does not cause any undue effects.

Hope, I answered your query.


Wish you good health.


Please do ask if any doubts.
If you are satisfied with the answer, please rate the same with five stars and close.

If in future you need to consult me, you can approach me directly through the below link.

http://doctor.healthcaremagic.com/doctors/dr-raju-a-t/60137


Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Raju A.T 11 minutes later
what kind of medicine I can take for help heal of my feel better??
doctor
Answered by Dr. Raju A.T 4 minutes later
Brief Answer:
Please reframe your query

Detailed Answer:
Hi,

I am sorry. I did not understand your question. Can you please reframe it.

Regards,v
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Raju A.T 1 hour later
of cause .

I can take heart burn Medicine or curry cumin vitamin for help my heart ??
doctor
Answered by Dr. Raju A.T 1 hour later
Brief Answer:
Yes,

Detailed Answer:
Hi,

Thanks for writing back.

Yes, you can take the supplements.

Hope, I answered your query.


Wish you good health.


Please do ask if any doubts.
If you are satisfied with the answer, please rate the same with five stars and close.

If in future you need to consult me, you can approach me directly through the below link.

http://doctor.healthcaremagic.com/doctors/dr-raju-a-t/60137

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Topics

Recent questions on  Adrenaline

doctor1 MD

I HAD OPEN HEART SURGERY 6 WEEKS AGO SINCE THE SURGERY MY HANDS ARE CONSTANTLY SHAKING

doctor1 MD

Hey doctor, I am a 20 year old male and for the last year now I have been having stomach pains and digestion problems. The main symptoms I have...

doctor1 MD

I am hoping someone can help me and shed some light on something that has been going on for me. I feel lost and scared. About 9 months ago, I...

doctor1 MD

Yes, thank you. My Husband has just discovered a split root under a crown which due to the position and the fact that it cannot be easily accessed...

doctor1 MD

my son is 6m old & he had been asked to be nebulised every 4hrs with adrenaline 0.6ml with 2.5ml 3% hypertonic ns & budecort respule every 12hrs i...